# SDR YENA2024022900306

- Difficulty date: February 29, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 79,327 hours, 28,394 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#765, JFK-GCM. 'CABIN ODOR ON DESCENT INTO GCM (DIRTY SOCK); FOLLOWED  INFORMATION NOTICE 2017-T015J FOR REPORTED CABIN ODOR. PERFORMED ENGINE RUNS WITH FLIGHT CREW IAW AMM 71-00-00-710-012-B. RAN BOTH ENGINES WITH BLEEDS AND PACKS ON. NO CABIN ODOR / FUME SMELL PRESENT DURING ENGINE RUNS. FLIGHT CREW WAS ONBOARD DURING ENGINE RUN AND CONFIRMED NO CABIN ODOR PRESENT DURING ENGINE RUN. INSPECTED ENGINES FOR SIGNS OF OIL LEAK WITH NO DEFECTS NOTED. AIRCRAFT IS OK TO CONTINUE AT THIS TIME.'
